# SDR CALA2014082692021

- Difficulty date: August 22, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 41,473 hours, 17,976 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AT FRAME 71 STRINGER 31R OUT OF LIMITS OF SRM 53-51-11.  SKIN REPAIRED IAW SRM 53-00-11 PAR 4 W FIG 240, REQUIRES IIR 53-00-11-2-017-00 PAR 3L TBL 226, SKIN THICKNESS .071 AT FRAME.
